Alert archive / Ohio / River Flood Warnings in 2017

River Flood Warning 78, NWS Cleveland, OH

November 19, 2017Lake County, Ohio

NWS Cleveland, OH issued this river flood warning at Nov 19, 2017, 9:48 PM EST for Lake County, Ohio. It was in force for 16 hr.

The area

The outline as issued.

The facts

Issued
Nov 19, 2017, 9:48 PM EST (02:48 UTC)
Expired
Nov 20, 2017, 2:01 PM EST
In force
16 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Lake County, OH

The radar

The Cleveland radar (KCLE), 67 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grand River at Painesville (PNVO1). The gauge peaked at 8.63 ft at Nov 19, 2017, 7:00 AM EST.

actionminormoderate5101511/2011/21
Action stage
8 ft
Minor stage
12.5 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

309 
WGUS41 KCLE 200248
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
948 PM EST Sun Nov 19 2017

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Grand River At Painesville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC085-200917-
/O.NEW.KCLE.FL.W.0078.171120T0248Z-171120T0917Z/
/PNVO1.1.ER.000000T0000Z.171120T0015Z.171120T0317Z.NO/
948 PM EST Sun Nov 19 2017

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Grand River At Painesville
* until late tonight.
* At 9 PM the stage was 8.4 feet.
* Flood stage is 8.0 feet.
* The river will continue to fall to below flood stage through tonight.
* At 8.5 feet...Low land flooding adjacent to the river in the 
  metropark likely. Vrooman Road inundated.

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$
3 follow-up statements
282 
WGUS81 KCLE 200739
FLSCLE
Flood Statement
National Weather Service Cleveland OH
239 AM EST Mon Nov 20 2017

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Sandusky River At Tiffin
  Grand River At Painesville
  Blanchard River Near Findlay
  Scioto River Near Larue
  Scioto River Near Prospect
  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-201539-
/O.CON.KCLE.FL.W.0073.000000T0000Z-171122T1021Z/
/WDVO1.2.ER.171119T0435Z.171120T1800Z.171122T0421Z.NO/
239 AM EST Mon Nov 20 2017

The flood warning continues for 
  the Portage River At Woodville
* until late Tuesday night...or until the warning is cancelled.
* At  2:30 AM Monday the stage was 12.9 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 13.3 feet by this afternoon.
  The river will fall below flood stage Tuesday night.
* At 14.0 feet...Homes in Pemberville upstream of Woodville inundated
  with a few feet of water.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC147-201539-
/O.CON.KCLE.FL.W.0079.000000T0000Z-171121T0045Z/
/TFFO1.1.ER.171120T0207Z.171120T1200Z.171120T1845Z.NO/
239 AM EST Mon Nov 20 2017

The flood warning continues for 
  the Sandusky River At Tiffin
* until this evening...or until the warning is cancelled.
* At  1:45 AM Monday the stage was 8.9 feet. 
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...Rise above flood stage by early this morning 
  near 9.4 feet. The river will fall below flood 
  stage by this afternoon.
* At 9.0 feet...Lowland flooding occurs north and south of the 
  floodwall in Tiffin. Coe Street, Water Street, East Davis Street, 
  and riverside property along Front Street are threatened.

&&

LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327


$$

OHC085-201539-
/O.CON.KCLE.FL.W.0078.000000T0000Z-171121T1900Z/
/PNVO1.1.ER.171120T1133Z.171120T1200Z.171121T1300Z.NO/
239 AM EST Mon Nov 20 2017

The flood warning continues for 
  the Grand River At Painesville
* until Tuesday afternoon...or until the warning is cancelled.
* At  2:00 AM Monday the stage was 8.4 feet. 
* Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...The river will fall below flood stage by 
  Tuesday morning.
* At 8.5 feet...Low land flooding adjacent to the river in the 
  metropark likely. Vrooman Road inundated.

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

OHC063-201539-
/O.CON.KCLE.FL.W.0064.000000T0000Z-171120T1656Z/
/FDYO1.2.ER.171119T0538Z.171119T2200Z.171120T1056Z.NO/
239 AM EST Mon Nov 20 2017

The flood warning continues for 
  the Blanchard River Near Findlay
* until this morning...or until the warning is cancelled.
* At  2:00 AM Monday the stage was 12.1 feet. 
* Flood stage is 11.0 feet.
* Forecast...the river will fall to below flood stage by early this 
  morning.
* At 13.0 feet...Floodwaters impact East Sandusky Street, Main Cross 
  Street, Blanchard Road, Clinton Court, and many other streets near 
  the Blanchard River. Backwater will affect residents living along 
  Eagle and Lye Creeks.

&&

LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
      4101 8359 4101 8388             

$$

OHC101-201539-
/O.CON.KCLE.FL.W.0066.000000T0000Z-171120T2034Z/
/LARO1.1.ER.171119T0757Z.171119T2245Z.171120T1434Z.NO/
239 AM EST Mon Nov 20 2017

The flood warning continues for 
  the Scioto River Near Larue
* until this afternoon...or until the warning is cancelled.
* At  2:00 AM Monday the stage was 12.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...the river will fall to below flood stage by late this 
  morning.
* At 13.0 feet...River at bankfull in the Village of La Rue. 
  Floodwaters will spread to east Vine Street.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-201539-
/O.CON.KCLE.FL.W.0071.000000T0000Z-171122T1200Z/
/PRGO1.1.ER.171119T0106Z.171119T0630Z.171122T0600Z.NO/
239 AM EST Mon Nov 20 2017

The flood warning continues for 
  the Scioto River Near Prospect
* until Wednesday morning...or until the warning is cancelled.
* At  2:00 AM Monday the stage was 9.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 10.2 feet by late tonight. 
  The river will fall below flood stage early Wednesday morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-201539-
/O.CON.KCLE.FL.W.0072.000000T0000Z-171122T1200Z/
/KILO1.1.ER.171119T0325Z.171120T0000Z.171122T0600Z.NO/
239 AM EST Mon Nov 20 2017

The flood warning continues for 
  the Killbuck Creek Near Killbuck
* until Wednesday morning...or until the warning is cancelled.
* At  2:00 AM Monday the stage was 16.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will rise to near 16.5 feet by this morning. 
  The river will fall below flood stage early Wednesday morning.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 16 and 60 north, and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$
931 
WGUS81 KCLE 201540
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1040 AM EST Mon Nov 20 2017

...The flood warning continues for the following rivers in Ohio...

  Grand River At Painesville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC085-202340-
/O.EXT.KCLE.FL.W.0078.000000T0000Z-171121T1800Z/
/PNVO1.1.ER.171120T1747Z.171120T1800Z.171121T1200Z.NO/
1040 AM EST Mon Nov 20 2017

The flood warning continues for 
  the Grand River At Painesville
* until Tuesday afternoon...or until the warning is cancelled.
* At 10:00 AM Monday the stage was 8.1 feet. 
* Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...Rise to near 8.4 feet by this afternoon. The river will fall below flood 
  stage by Tuesday morning.
* At 8.5 feet...Low land flooding adjacent to the river in the 
  metropark likely. Vrooman Road inundated.

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$
348 
WGUS81 KCLE 201901
FLSCLE
Flood Statement
National Weather Service Cleveland OH
201 PM EST Mon Nov 20 2017

...The flood warning is cancelled for the following rivers in Ohio...

  Grand River At Painesville

...The flood warning continues for the following rivers in Ohio...

  Blanchard River Near Findlay
  Scioto River Near Larue
  Killbuck Creek Near Killbuck
  Portage River At Woodville
  Scioto River Near Prospect
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-210301-
/O.CON.KCLE.FL.W.0073.000000T0000Z-171122T0000Z/
/WDVO1.2.ER.171119T0435Z.171120T1630Z.171121T1800Z.NO/
201 PM EST Mon Nov 20 2017

The flood warning continues for 
  the Portage River At Woodville
* until Tuesday evening...or until the warning is cancelled.
* At  1:30 PM Monday the stage was 13.2 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...the river will fall to below flood stage by Tuesday 
  afternoon.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC085-201931-
/O.CAN.KCLE.FL.W.0078.000000T0000Z-171121T1800Z/
/PNVO1.1.ER.000000T0000Z.171120T0615Z.171120T1552Z.NO/
201 PM EST Mon Nov 20 2017

The flood warning is cancelled for
   the Grand River at Painesville
* At  1:00 PM Monday the stage was 7.8 feet. 
* No flooding is currently forecast.
* Flood stage is 8.0 feet.
* At 8.5 feet...Low land flooding adjacent to the river in the 
  metropark likely. Vrooman Road inundated.

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

OHC063-210207-
/O.EXT.KCLE.FL.W.0064.000000T0000Z-171121T0207Z/
/FDYO1.2.ER.171119T0538Z.171119T2200Z.171120T2007Z.NO/
201 PM EST Mon Nov 20 2017

The flood warning continues for 
  the Blanchard River Near Findlay
* until this evening...or until the warning is cancelled.
* At  1:00 PM Monday the stage was 11.3 feet. 
* Flood stage is 11.0 feet.
* Forecast...the river will fall to below flood stage by late this 
  afternoon.

&&

LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
      4101 8359 4101 8388             

$$

OHC101-210300-
/O.EXT.KCLE.FL.W.0066.000000T0000Z-171121T0441Z/
/LARO1.1.ER.171119T0757Z.171119T2245Z.171120T2241Z.NO/
201 PM EST Mon Nov 20 2017

The flood warning continues for 
  the Scioto River Near Larue
* until this evening...or until the warning is cancelled.
* At  1:00 PM Monday the stage was 11.4 feet. 
* Flood stage is 11.0 feet.
* Forecast...the river will fall to below flood stage by late this 
  afternoon.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-210300-
/O.CON.KCLE.FL.W.0071.000000T0000Z-171122T1920Z/
/PRGO1.1.ER.171119T0106Z.171121T1200Z.171122T1320Z.NO/
201 PM EST Mon Nov 20 2017

The flood warning continues for 
  the Scioto River Near Prospect
* until Wednesday afternoon...or until the warning is cancelled.
* At  1:00 PM Monday the stage was 10.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 10.8 feet by Tuesday 
  morning. The river will fall below flood stage Wednesday morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-210300-
/O.EXT.KCLE.FL.W.0072.000000T0000Z-171122T0600Z/
/KILO1.1.ER.171119T0325Z.171120T0000Z.171122T0000Z.NO/
201 PM EST Mon Nov 20 2017

The flood warning continues for 
  the Killbuck Creek Near Killbuck
* until late Tuesday night...or until the warning is cancelled.
* At  1:00 PM Monday the stage was 16.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...the river will fall to below flood stage by Tuesday 
  evening.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 16 and 60 north, and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

KO

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Nov 19, 9:47 PM EST, 1 minute earlier.

Area forecast discussion, Nov 19, 9:47 PM EST, 1 minute before
Area Forecast Discussion
National Weather Service Cleveland OH
947 PM EST Sun Nov 19 2017

.SYNOPSIS...
High pressure centered over Texas will move northeast across
Tennessee and lower Ohio Valley Monday before moving off the mid
Atlantic Coast Monday night. Tuesday, low pressure moving
through Ontario will drive a cold front through the region
during the afternoon and evening. Wednesday, high pressure will
dominate the region.

&&

.NEAR TERM /THROUGH MONDAY/...
Fairly noticeable downtrend with the lake effect bands over the
last hour, with little more than flurries for most of NE OH
outside of Ashtabula county. Backed off snow chances and amounts
where snow has diminished, with little to no additional snow
accumulation. Hi-res models starting to catch onto the drying
trend, with noted clearing of clouds across the western basin of
Lake Erie. Could still see some organized bands impacting
southern Erie for several hours, with an additional uptick
around 12Z as some better synoptic moisture moves across the
area, so will keep the headlines in tact. Otherwise, just minor
adjustments to the forecast with this update.

Original discussion...
Lake effect snow showers have expanded over the past couple
hours as the colder air continues to deepen across the area.
Forecast soundings on BUFKIT show that for the next 6 to 8 hours
the depth of the cold air remains fairly constant with cape and
moisture up to 700mb. Lift and instability is within the
favored dendritic growth zone and lake induced cape reaches
5-700j/kg. Moisture remains sufficient and shear is minimal. So
expect snow showers to continue/increase this afternoon into
evening. After about 9 to 10pm though, the inversion begins to
lower, winds begin to slowly back, and dendritic snow growth
diminishes. Instability however remains "moderate" so LES will
not shut down immediately. Could still see snow showers Monday
morning as warm advection/isentropic lift moves through the
area. Otherwise expect plenty of sunshine outside of nwrn PA
although during the afternoon expecting decreasing clouds there
as well as drier air and high pressure build in from the south.
Models continue to show dry air across the region Monday night
as high pressure moves off the mid Atlantic Coast.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
High pressure over the SERN states slides east allowing the next
system to move in from the NW.  Models continue to move low pressure
system across James Bay late Tuesday forcing the next cold front
across the forecast area.  Model timing coming into better agreement
with the front moving into NW OH late afternoon on Tuesday.  The
front moves across the forecast area ushering in colder conditions
and a little snow.  By daybreak Wednesday the 850 MB temps plunge to
-13c. With a W-NW flow best chance for snow will be int the
 snowbelt east of Cleveland. Do not expect much in the way of
 accumulations as ridge builds in quickly on Wednesday.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
For the second day in a row have not made many changes to long term.
Friday is still looking dry with precip chances then increasing for
the weekend.  Low pressure will pass to the north of lakes Friday
night and drag a cold front across the region.  Some light precip
could occur along the front with best chances over the eastern end
of the area.  There could be some lake effect behind this system as
both the GFS and ECMWF take 850 mb temps to neg 10 or colder by
early Sunday.  On Saturday some rain showers could occur downwind of
the lake but by early Sunday we could be looking at lake effect
snow.  For now will stick with chance pops for most of the weekend
with best chances obviously downwind of the lake.  Have used a blend
of guidance for temps.

&&

.AVIATION /00Z Monday THROUGH Friday/...
High pressure will continue to build east across the region
overnight. Lake effect snow bands will continue, mainly
affecting KYNG and KERI through the overnight, with drying
conditions and clearing skies from west to east otherwise. A few
periods of IFR vis possible with the heaviest snow bands. Snow
showers may linger at KERI through 12Z, holding on to cloud
cover through 18Z. West winds will become southwest through the
overnight, with some of the gusts falling off away from the lake
early in the period.

OUTLOOK...A brief period of Non-VFR possible Tuesday night all
areas and through Wednesday night in the northeast snowbelt.

&&

.MARINE...
Northwest winds to 30 knots will diminish to 20 to 25 tonight. Winds
will back to the SW Monday and to the S Monday night ahead of next
approaching system, but small craft advisory will continue as winds
remain at 15 to 25 knots.   Winds turn to the W to NW Tuesday night
as another cold front moves across Lake Erie.   Winds gradually
diminish Wednesday as high pressure gradually builds over the
Lake.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...Winter Weather Advisory until 1 PM EST Monday for PAZ002.
MARINE...Small Craft Advisory until 3 PM EST Wednesday for LEZ145>149.
     Small Craft Advisory until 4 AM EST Monday for LEZ142>144.

&&

SYNOPSIS...TK
NEAR TERM...Greenawalt/TK
SHORT TERM...DJB
LONG TERM...DJB
AVIATION...Greenawalt
MARINE...DJB
Hazardous weather outlook, Nov 19, 9:18 AM EST, 12 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
918 AM EST Sun Nov 19 2017

OHZ003-006>010-017>023-027>033-036>038-047-201430-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Medina-
Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-
Stark-Mahoning-Marion-Morrow-Holmes-Knox-
918 AM EST Sun Nov 19 2017

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011>014-089-PAZ001-003-201430-
Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-
Northern Erie-Crawford-
918 AM EST Sun Nov 19 2017

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ002-201430-
Southern Erie-
918 AM EST Sun Nov 19 2017

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 PM EST MONDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-201430-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
918 AM EST Sun Nov 19 2017

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Nov 19, 6:47 PM EST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
647 PM EST SUN NOV 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     SNOW             EDINBORO 2W             41.87N  80.08W
11/19/2017  M3.9 INCH        ERIE               PA   TRAINED SPOTTER

            12 HOUR SNOWFALL.

&&

THOMPSON
Local storm report, Nov 19, 6:57 PM EST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
657 PM EST SUN NOV 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     SNOW             AMITY TWP               41.95N  79.78W
11/19/2017  M2.2 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

THOMPSON
Local storm report, Nov 19, 8:11 PM EST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
811 PM EST SUN NOV 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     SNOW             UNION CITY              41.90N  79.85W
11/19/2017  M2.6 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

THOMPSON
Local storm report, Nov 19, 8:37 PM EST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
837 PM EST SUN NOV 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     SNOW             MEADVILLE 5W            41.65N  80.22W
11/19/2017  M2.0 INCH        CRAWFORD           PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

THOMPSON
Local storm report, Nov 19, 8:54 PM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
854 PM EST SUN NOV 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     SNOW             MONROE TWP              41.83N  80.53W
11/19/2017  M3.1 INCH        ASHTABULA          OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

THOMPSON
Local storm report, Nov 19, 9:19 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
919 PM EST SUN NOV 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     SNOW             CAMBRIDGE SPRINGS       41.82N  80.10W
11/19/2017  M2.0 INCH        CRAWFORD           PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

THOMPSON

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 10:07 PM ESTRiver Flood WarningCLESeneca22 hr

Nearby

River Flood Warnings in Ohio, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.